# SDR 95ZZZX5863

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113T
- Make and model: Rkwell NA26560
- Aircraft serial: 306113
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 14054503
- Condition: Leaking
- Location: Thrust Reverser
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED TRUST REVERSER ACTUATOR DUE TO LEAKING AT SHAFT.  PARKER HANNIFIN CALLS OUT MINOR LEAKING AFTER SO MANY CYCLES.  ACTUATOR REMOVED HAS 18 HOURS TSO AND IS LEAKING SMALL 'PUDDLES' UNDER COWL.
